Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 7246027, 8 pages
http://dx.doi.org/10.1155/2016/7246027
Research Article

On Fuzzy Improper Integral and Its Application for Fuzzy Partial Differential Equations

Department of Mathematics, University of Sultan Moulay Slimane, P.O. Box 523, 23000 Beni Mellal, Morocco

Received 31 October 2015; Revised 20 December 2015; Accepted 3 January 2016

Academic Editor: Najeeb A. Khan

Copyright © 2016 ElHassan ElJaoui and Said Melliani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-C. Wu, “The improper fuzzy Riemann integral and its numerical integration,” Information Sciences, vol. 111, no. 1–4, pp. 109–137, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Allahviranloo and M. B. Ahmadi, “Fuzzy Laplace transforms,” Soft Computing, vol. 14, no. 3, pp. 235–243, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. S. Salahshour, M. Khezerloo, S. Hajighasemi, and M. Khorasany, “Solving fuzzy integral equations of the second kind by fuzzy laplace transform method,” International Journal of Industrial Mathematics, vol. 4, no. 1, pp. 21–29, 2012. View at Google Scholar
  4. S. Salahshour and T. Allahviranloo, “Applications of fuzzy Laplace transforms,” Soft Computing, vol. 17, no. 1, pp. 145–158, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. E. ElJaoui, S. Melliani, and L. S. Chadli, “Solving second-order fuzzy differential equations by the fuzzy Laplace transform method,” Advances in Difference Equations, vol. 2015, article 66, 14 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. J. Rudas, B. Bede, and A. L. Bencsik, “First order linear fuzzy differential equations under generalized differentiability,” Information Sciences, vol. 177, no. 7, pp. 1648–1662, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Bede and S. G. Gal, “Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 581–599, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Chalco-Cano and H. Román-Flores, “On new solutions of fuzzy differential equations,” Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 112–119, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus